MAUDE Adverse Event Report: HOLOGIC, INC MYOSURE LITE TISUE REMOVAL DEVICE; HYSTEROSCOPE (AND ACCESSORIES)

HOLOGIC, INC MYOSURE LITE TISUE REMOVAL DEVICE; HYSTEROSCOPE (AND ACCESSORIES)
Model Number 30-401LITE
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/06/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device history record (dhr) review was conducted for the reported lot/serial number.The device was released meeting all qa specifications.The device involved in this event was not returned for evaluation purposes therefore visual and functional analysis of the product could not be performed.We are unable to confirm a relationship between the device and the issue reported.The information obtained during complaint investigation will be included in our global complaint trending and product surveillance will continue to monitor complaints of this type for adverse trends.If the product is received or additional information is obtained, the investigation will be reopened accordingly per standard operating procedure.
 
Event or Problem Description
It was reported that during a myosure procedure on (b)(6) 2025, the physician believed that the blade broke inside the patient since they were unable to locate it post procedure.Checked inside the patient, pathology, device, scope and sheaths and tubing and x-rayed the patient and did not find any fragments left behind.Pathology was not reported as hard or calcified.No other information available.
 
Additional Manufacturer Narrative
Device was returned for investigation: visual inspection was conducted, and the device came disassembled.Functional testing could not be conducted, due to the damage in the device.A dissection test was performed, and it was found that the blade retention cap was detached, module gear missed some teeth and metal and plastic particles were inside the handle.Additionally, the inner cannula and the outer tube were bent and presented evidence of scratches caused by the excessive friction of these components.The inner cannula was cut off before it arrived at hologic and with the damage on it, it was complete (which means no evidence of missing pieces was found).All pieces were available but the device presented with damage due to deformation/distortion due to external forces.This observation will be monitored and trended.A device history record (dhr) review was conducted for the reported lot/serial number.The device was released meeting all qa specifications.

Brand Name
MYOSURE LITE TISUE REMOVAL DEVICE
Common Device Name
HYSTEROSCOPE (AND ACCESSORIES)
Manufacturer (Section D)
HOLOGIC, INC
250 campus drive
marlborough MA 01752
Manufacturer (Section G)
HOLOGIC, INC.
250 campus drive
marlborough MA 01752
Manufacturer Contact
daniel guevara
562 parkway
coyol free park zone b24
alajuela 20102
MDR Report Key21741770
Report Number1222780-2025-00156
Device Sequence Number9002288
Product Code HIH
UDI-Device Identifier15420045505070
UDI-Public(01)15420045505070(17)270418(10)24E03RL
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
K142029
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 08/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number30-401LITE
Device Catalogue Number30-401LITE
Device Lot Number24E03RL
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/06/2025
Supplement Date Received by Manufacturer07/29/2025
Initial Report FDA Received Date04/01/2025
Supplement Report FDA Received Date08/06/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/03/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown